# SDR SWIA2020012147949

- Difficulty date: December 27, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXTERNAL FUSELAGE HAS 2 EA VERTICAL STIFFENERS AT FS449.85 LBL45 AND FS461.00 LBL45 CRACKED AT THE RADIUS.       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED THE 2 EACH VERTICAL STIFFENERS AT FS449.85 LBL45 AND FS461.00 LBL45, OVER WING ON THE L/H SIDE REF. CRJ200 SRM.
